# SDR FDEA202001300241

- Difficulty date: January 30, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,102 hours, 19,608 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA71021
- Condition: Corroded
- Location: Bs 1710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT STATION 1710 LONGERON 52 SPLICE FITTING FOUND   CORRODED. CORROSION ON SPLICE FITTING AT CENTER CARGO COMPARTMENT STATION 1701 LONGERON   52, REMOVED AND REPLACED WITH NEW SPLICE FITTING AS PER SRM 51-31-01-0G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
